# SDR UPS96821186

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5612298343
- Condition: Corrosion
- Location: Bs 8-20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION ON COCKPIT SUBFLOOR WEB UPPER HORIZONTAL SURFACE FS 20 TO 8 LONGERON 22L.  REPAIRED PER UPS EO.
